# SDR GAIA00549

- Difficulty date: August 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: CIRCUM FRAME DENTED TOP SIDE BS1010 STR 26LCORRECTIVE ACTION: CUR OUT DENTED AND FABRICATED REPAIR DOUBLER IAW B727 SRM 53-10-2. INSTALLED DOUBLER REPAIR BS 1010 FRAME STR 26L IAW B727 SRM 51-40-3
